The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (557 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 2, 1998, pp. 513–519
DOI: 10.4171/ZAA/836

Published online: 1998-06-30

Oscillation Theorems for Certain Class of Nonlinear Difference Equations

E. Thandapani[1] and L. Ramuppillai[2]

(1) University of Madras, Chennai, India
(2) Periyar University, Salem, India

Some new oscillation results for certain class of forced nonlinear difference equations of the form $$\Delta (a_n + p_n x_{n–k})) + q_n f(x_{n+1–l}) = e_n \ \ \ (n \in \mathbb N_0)$$ are established. Examples which dwell upon the importance of the results are also given.

Keywords: Nonlinear difference equations, oscillation

Thandapani E., Ramuppillai L.: Oscillation Theorems for Certain Class of Nonlinear Difference Equations. Z. Anal. Anwend. 17 (1998), 513-519. doi: 10.4171/ZAA/836